# SDR AALA20170206016

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 50,507 hours, 20,681 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456021
- Part serial: AAT1940
- Condition: False Indication
- Location: Lavatory
- Part time: 50,521 hours, 20,688 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT AFT LAVATORY SMOKE DETECTOR TRANSMITTED AUDIO ALERTS INTERMITTENTLY FOR NO APPARENT REASON.  REMOVED AND REPLACED THE SMOKE DETECTOR IAW AMM 26-14-01. OP CHECKED GOOD.
